WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 90MM STERILE; ROD,FIXATION,INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.038.290S |
| Medical Device Problem Code |
Device Difficult to Maintain (3134)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to the fracture collapsed and the trochanteric femoral nail advanced (tfna) helical blade cut out through the femoral head into the joint.The helical blade was removed and no fragments generated.The nail remained and a shorter tfna screw was implanted.Originally, the hardware was implanted on (b)(6) 2018.It is unknown if there was a surgical delay.Procedure was successful.Patient outcome was unknown.Concomitant device reported: unknown distal locking screw (part # unknown, lot # unknown, quantity # unknown), unknown tfna nail (part # unknown, lot # unknown, quantity # 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot, part number: 04.038.290s, lot number: h560165, part manufacturing date: 05 march 2018, manufacturing site: elmira, part expiration date: 31 january 2028, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h560165 of tfna helical blades was processed through the normal manufacturing and inspection operations with no rework or non conformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h329010 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.